| Model Number |
401756 |
| Medical Device Problem Codes |
Failure to Advance (2524); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/22/2019
Type of Reportable Event
Malfunction
Event or Problem Description
An orsiro drug-eluting stent system was selected for treatment.The lesion could not be crossed with the device.During withdrawal the stent was dislodged.
Additional Manufacturer Narrative
The returned product was subjected to a technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for this event.The technical investigation of the returned instrument revealed that the stent is still crimped in between the x-ray markers and severely deformed at its proximal end.Microscopic analysis revealed stent imprints on the exposed balloon surface, indicating that the deformed struts were initially crimped on the balloon.Review of the production documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.As a part of final inspection every stent system undergoes visual inspection to ensure correct embedding and homogeneous crimping of the stent.Based on the conducted investigations, no manufacturing or material related root cause could be determined.